# SDR P5CA9600447

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Raceway
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RIGHT SIDE RACEWAY BRACKET CRACKED ALONG WELD JOINT 2 TO 3 O'CLOCK POSITION.  WELDED AND STRESS RELIEVED PER PRATT AND WHITNEY MAINT MANUAL 72-53-01.
